| Model Number |
M00584000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a dreamtome rx 49 was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the device was advanced through the scope and when the physician requested to bow it, the cutting wire of the dreamtome rx 49 broke.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another of the same device.No further information has been obtained despite good faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire broken.